# SDR DXTA2022100671670

- Difficulty date: October 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 12,873 hours, 8,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 6911319202
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR CABLE: MAIN DOOR FORWARD CABLE DOES NOT WORK. REMOVED AND REPLACED MAIN CABIN DOOR FWD AND AFT LUBRICATED SPRINGS AND FWD SUPPORT STRUT ASSY WITH A CUSTOMER SUPPLIED NEW PARTS. PERFOEMED SATISFACTORY OPS CHECKS OF MAIN CABIN DOOR IAW CE-680 AMM 52-10-50 AND 52-10-30. LUBRICATED SPRINGS P/N OFF 6911319-202 P/N ON 6911319-202 SUPPORT STRUT P/N OFF 6911341-73 P/N ON 6911341-73.  ORIG SUB DATE:  10/6/2022
